# SDR 2008UALA02217

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1580 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1580 STR 22R HAS DENTED FRAME.  REMOVED DAMAGE FABRICATED AND INSTALLED RPR PER SRM 53-00-07 RPR 5 TABLE II ZONE 1. RPR IS A CAT B RPR AND REQUIRES  SUPPLEMENTAL VISUAL AND NDT INSPECTION S STARTING AT 50,000 TOTAL FLIGHT CYCLES AND 12,000FC THERE AFTE R. CURRENT FC= 14767.
